Michal, A. D. (1928) The Group Manifold of Finite Continuous Point and Functional Transformation Groups. Proceedings of the National Academy of Sciences, 14 (9) 746-754 doi:10.1073/pnas.14.9.746
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Group Manifold of Finite Continuous Point and Functional Transformation Groups | ||
Journal | Proceedings of the National Academy of Sciences | ||
Authors | Michal, A. D. | Author | |
Year | 1928 (September 1) | Volume | 14 |
Issue | 9 | ||
Publisher | Proceedings of the National Academy of Sciences | ||
DOI | doi:10.1073/pnas.14.9.746 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1330564 | Long-form Identifier | mindat:1:5:1330564:4 |
GUID | 0 | ||
Full Reference | Michal, A. D. (1928) The Group Manifold of Finite Continuous Point and Functional Transformation Groups. Proceedings of the National Academy of Sciences, 14 (9) 746-754 doi:10.1073/pnas.14.9.746 | ||
Plain Text | Michal, A. D. (1928) The Group Manifold of Finite Continuous Point and Functional Transformation Groups. Proceedings of the National Academy of Sciences, 14 (9) 746-754 doi:10.1073/pnas.14.9.746 | ||
In | (1928, September) Proceedings of the National Academy of Sciences Vol. 14 (9) Proceedings of the National Academy of Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |